# SDR FDEA201603040861

- Difficulty date: March 4, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 90,918 hours, 29,271 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Part number: WMC70121
- Part serial: FX0064
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT RUDDER LT SIDE, FWD WRAP AROUND PANEL 378GL & RUDDER FITTING GOUGED, APPROX 1/4" DEEP.  INSPECTED UPPER AFT RUDDER & ATTACH HARDWARE ON FWD RUDDER AFT SPAR & FOUND NO OTHER STRUCTURAL DAMAGE IAW MM 27-20-00-6.  UPPER AFT RUDDER PANEL   378GL REPAIRED & FITTING REPLACED & INSPECTED.  TRIMMED SMOOTH EDGE OF PANEL 375 DL IAW SRM 55-00-01 FIG 1A SHT 2.  INSTALLED NEW AFT RUDDER BRACKET IAW AMM 20-20-01-2.
